MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE
Model Number 305536
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle detached from the bd¿ allergy syringe, and glue was found inside the cap.This occurred with 25 separate syringes.The following information was provided by the initial reporter: "needle was detached from syringe.Appears to be glued inside cap.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Customer's address is unknown.(b)(6) usa has been used as a default.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Correction: the following information has been updated: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 15-mar-2022.Investigation: h.6.Investigation summary: customer returned (1) loose 1/2ml allergy syringe.Customer states that that the needle was detached from syringe.The returned syringe was examined and exhibited the hub assembly separated from the barrel.Manufacturing (holdrege) will be notified of this issue.A review of the device history record was completed for batch #0323185.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Capa pr1630423 has been opened to address this issue.
 
Event or Problem Description

Brand Name
BD¿ ALLERGY SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13595880
Report Number1920898-2022-00125
Device Sequence Number1930477
Product Code FMF
UDI-Device Identifier30382903055365
UDI-Public30382903055365
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2025
Device Model Number305536
Device Catalogue Number305536
Device Lot Number0323185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2021
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown